Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

lovesit19

Veteran Member
  • Total Reviews

    0
  • Content Count

    188
  • Joined

  • Last visited

Everything posted by lovesit19

  1. I finished a 6 month course of tane a month ago and all is well so far! I had an allergic reaction to something random several weeks ago and I just went to my derm who gave me 20 mgs of prednisone to take. My dosage is as follows: First 3 days: 20 mgs 3 times/day Next 3 days: 20 mgs 3 times/day Last 3 days: 20 mgs 1 time/day I did just a little bit of research on prednisone and it said that one of the side effects is acne!!! Has anyone ever taken this during/after accutane and broken
  2. lovesit19

    Quick question on prednisone...

    Awesome, thanks so much! :)
  3. lovesit19

    Pregnancy after Accutane

    Hi there!! I just finished my 6th month on accutane and had the same question for my ob/gyn and derm (I'm in the same shoes as you...). My derm said 1 month is enough and the ob/gyn said to wait at least 6 months. Honestly, it's different depending who you talk to... I always err on the side of caution, so I am waiting a full year, but I do think it's okay after 1-3 months. Hope that helps.
  4. lovesit19

    I'm DONE!!

    Hello everyone! After a 6 month course of tane, I am finally done! I wanted to post my experience on here b/c there are so many negative posts on tane. I started in November and just finished my course (20 mg month 1, 60 mgs months 2-6 - I weigh 110 lbs.). I had an AWFUL IB on month 1-2 and cleared up COMPLETELY after month 2. The only side effects that I had were dry lips (manageable with Aquaphor) and slight dry eyes (I wear contacts). Otherwise, it has been a smooth, pain free experienc
  5. Can someone please let me know if I've reached my total cum. dosage? THANK YOU! Female / 111 lbs Month 1 - 20 mg Month 2 - 60 mg Month 3 - 60 mg Month 4 - 60 mg Month 5 - 60 mg Month 6 - 60 mg
  6. Hey there...I totally feel your pain! I'm at the end of my course (6 months). My derm told me that accutane will HELP with the hormonal breakouts, but will not STOP it...given that it is not curing the actual problem (hormones).
  7. lovesit19

    Total cumm. dose?

    I'm so confused...
  8. lovesit19

    Finacea and Ziana

    I used Finacea in the morning and Ziana at night for about a year prior to starting Accutane. I really liked both, and actually still use Ziana every night to help fade red scars. Unfortunately, neither really did that much for my acne. I found that adding in an antiobiotic though (I used Solodyn) really helped with that combination! Hope this helps!
  9. lovesit19

    Dr. Geoffery Redmond - New York Endocrinologist

    One of my friends went to see him and she said it was a complete waste of $. He basically put her on a bcp and gave her spiro - the exact same thing a derm can do and will be covered by insurance (he does not take insurance and it will cost you about $800!). I would say skip it....
  10. Thank you so much!!! It is SO nice not to constantly have to worry about your skin...it's crazy! I just read your log and saw you guys bought a house - congrats!!! We are in the same process as you! Anyway, keep in touch!!
  11. Hello everyone!! I am a 26 year old female with mild/moderate acne that is persistent more than anything. I started breaking out when I was about 22 years old and it has seemed to consistently get worse. I have mostly pustules, but I do get my fair share of cysts. Like most of you, I have tried just about everything from Proactiv, doxy, minocycline, spiro, tazorac, ziana, etc. I am so sick of this battle. I hate waking up every morning and feeling ugly. SO…after MUCH thought, research a
  12. his pumpkin - How is your course coming along so far? Trust me, my skin was awful when I went to Perscriptives and the girl that actually helped me at the counter had equally bad skin. I find that most people that work there don't have that flawless look, so it's okay!!! I did, however, just go to the Chanel counter to see what they have and LOVE LOVE LOVE their stuff. It says it's oil free & non comedogenic, so you may want to try that as well. It gives a bit more coverage! Good luck
  13. Hey guys. My derm does not give me a pregnancy test when I go for my monthly check up. Is that included in my bloodwork, i.e., do they check for that? Just curious...
  14. Hi all! I am currently on month 3 of accutane and my derm has told me several times that she wants me to stay on the name brand, if possible. I recently switched insurance, though, and the cost of the name brand went from $71 to $983!!!!! I can't afford to pay that for another 4 months! Have any of you been on the name brand and switched to a generic? Did you notice any changes in side effects, effectiveness, etc.? Grrr this is SO annoying!!!
  15. lovesit19

    *my accutane log* w/pics in gallery

    Hi Pumpkin! I'm on month 3 of accutane and also 26 years old. You're lucky that you're taking accutane now before your wedding! I got married last year and SO wish that I would have done it earlier! Best of luck to you in your course!!!
  16. lovesit19

    Anyone try Clarisonic??

    Hey there! I am also on accutane and just bought the Clarisonic. I love it so far! I am using the sensitive skin brush right now (comes with sensitive skin and normal skin brushes) and it has helped me while exfoliating, etc. Be careful though...my skin is not dry (surprisingly), so it has worked well; however, if your skin is dry, irritated, etc., you might want to use it only after you're done with your course. Also, bit of advice, if you buy it from Nordstrom's (rather than Sephora, etc.
  17. lovesit19

    Pink Eye

    WEIRD! I also got pink eye on month 2 of accutane! I also wear contacts, but I didn't know that was a side effect!!
  18. Martin - So good to hear from you! I'm glad to hear that your skin is clear! My face gets really red, too! It has a pinkish tone, but gets flushed REALLY easily! I really hate it, especially at work which makes it seem that I'm blushing, nervous, etc. However, I would much rather have flushing, redness, etc. than acne! Keep me updated on your progress!! UPDATE Starting month 3!!!!! Everything so far has been so great. My skin is CLEAR (minus the red marks left over) and looking better e
  19. I am in month 3 of 60 mgs. I have not had any problems thus far with my treatment, but last night I was driving and started seeing halo's around every light (it was dark outside). It was super hard to see anything on the road and when I took out my contacts, my eyes were stinging so badly and turned bright red! I could barely open them!! Is this related to the accutane??
  20. lovesit19

    Has this happened to anyone else?

    Thanks everyone!! I went to the eye dr. and he told me that I actually had pink eye...WTF?! Is that even a side effect?
  21. Hey Robyn! Just thought I'd let you know what my ob/gyn said about this. I called b/c the same thing has been happening to me for 5 days now. She said that it's not related to accutane and isn't in any way bad; she did, however, say it could be related to the pill. I highly doubt that given that I've been on the same pill for 2 years and never had this, not to mention that other people are getting this at the same time while on tane... Anyway, she said it's no biggie and not to worry about
  22. That is so crazy, I would have never thought!!! Is it dangerous or anything?? I am using Systane eye drops, but not helping too much. I went to the eye dr. today and he thinks I have pink eye as well....augh does this crap ever stop?! :( Congrats on the new bf!!!! :)
  23. Hey girlie, I haven't updated my log in a while cause there wasn't much to write. :) I decided to stop taking Accutane yesterday for personal reasons. Well, maybe they're not so personal seeing as I created a new post for EVERYONE to read! LOL Check out my recent posts... I had to stop due to excessive spotting. :( How's your course coming along???? Stay in touch! Robyn Robyn - OMG, I am having the SAME thing!!!! I thought that it was because I missed one of my bc pills a
  24. I'm on month 2 of tane and my skin, although not really that dry, has tons of dead skin that I can't get rid of - I think mainly b/c I'm only using Cetaphil to wash my face and it has no exfoliation, so my dead skin stays right there. It is making my skin look really dull and I think is also contributing to some breakouts given that dead skin just kind of piles up?? I saw this thing called the Clarisonic Skin Care Brush on drugstore.com (http://www.drugstore.com/products/prod.asp?pid=141890&am
×